# SDR SWIA97863

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 12041127001
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE RIGHT MAIN LANDING GEAR 'A' GREEN LIGHT ILLUMINATED.  LIGHT REMAINED ON FOR THE REMAINDER OF THE FLIGHT.  LANDING GEAR COULD ONLY BE EXTENDED USING THE EMERGENCY EXTENSION SWITCH.  REPLACED RIGHT MAIN 'A' SYSTEM DOWNLOCK PROXIMITY SENSOR.  CYCLED GEAR.  OPS CHECKS GOOD AT THIS TIME.
